oru.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the asymptotic and approximate distributions of the product of an inverse Wishart matrix and a Gaussian random vector
van Franko National University, Lviv, Ukraine.
Department of Statistics, Lund University, Lund, Sweden. (Statistics)ORCID iD: 0000-0002-1395-9427
2015 (English)In: Theory of Probability and Mathematical Statistics, ISSN 0868-6904, Vol. 93, p. 95-104Article in journal (Refereed) Published
Abstract [en]

In this paper we study the distribution of the product of an inverse Wishart random matrix and a Gaussian random vector. We derive its asymptotic distribution as well as its approximate density function formula which is based on the Gaussian integral and the third order Taylor expansion. Furthermore, we compare obtained asymptotic and approximate density functions with the exact density which is obtained by Bodnar and Okhrin (2011). A good performance of obtained results is documented in the numerical study. 

Place, publisher, year, edition, pages
Kyiv, Ukraine: Taras Shevchenko National University of Kyiv , 2015. Vol. 93, p. 95-104
Keywords [en]
Wishart distribution, multivariate normal distribution, asymptotic distribution, integral approximation.
National Category
Probability Theory and Statistics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:oru:diva-54842DOI: 10.1090/tpms/1004Scopus ID: 2-s2.0-85013681010OAI: oai:DiVA.org:oru-54842DiVA, id: diva2:1066859
Available from: 2017-01-19 Created: 2017-01-19 Last updated: 2018-10-19Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Mazur, Stepan

Search in DiVA

By author/editor
Mazur, Stepan
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 278 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf